MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP; IMPLANTABLE CLIP AND CLIP APPLIER

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP; IMPLANTABLE CLIP AND CLIP APPLIER
Model Number PRO245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent minimally invasive (mis) left atrial appendage exclusion (laae) using pro245.After clip placement and deployment, surgeon made an incision on the distal tip of the left atrial appendage (laa) tip to decompress laa.Pulsatile blood flow was noted and did not stop.Surgeon placed a second clip distal to the first clip, which controlled bleeding.There were no confirmed device malfunctions, and this event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The pro245 was returned with the clip deployed and locked in articulation.The device was reviewed and was found to be conforming.The complaint could not be confirmed for clip closing failure.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
IMPLANTABLE CLIP AND CLIP APPLIER
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key19206027
Report Number3011706110-2024-00031
Device Sequence Number18169415
Product Code PZX
UDI-Device Identifier10840143907418
UDI-Public(01)10840143907418(17)261001(10)135026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberPRO245
Device Catalogue NumberA000967
Device Lot Number135026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRO235
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown